MathSciNet Relay Station
MathSciNet bibliographic data
MR1290364 58-03 (01A60 35-03 57-03)
Vassiliev, Victor The mathematical legacy of "Lacunas for hyperbolic differential equations''. Comment on: "Lacunas for hyperbolic differential operators with constant coefficients. I, II'' [Acta Math. 124 (1970), 109–189; ibid. 131 (1973), 145–206; MR04610382ab] by M. F. Atiyah, R. Bott and L. Gårding. Raoul Bott: collected papers, Vol. 2, xxiiixxviii, Contemp. Mathematicians, Birkhäuser Boston, Boston, MA, 1994.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement